Convulex Hypotension Side Effect Reports
The following Convulex Hypotension side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Hypotension, can occur, and what you can do about them.
A side effect could appear soon after you start Convulex or it might take time to develop.
|Grand Mal Convulsion, Proteinuria, Head Injury, Fall, Inappropriate Antidiuretic Hormone Secretion, Blood Chloride Decreased, Hypotension, Polyuria, Pneumonia|
This Hypotension side effect was reported by a physician from HUNGARY. A 30-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Convulex (dosage: 300 Mg, Tid), which was started on Jan 01, 2008. Concurrently used drugs:
Convulex Hypotension Causes and Reviews
You've probably heard that high blood pressure is a problem. Sometimes blood pressure that is too low can also cause problems.
Blood pressure is the force of your blood pushing against the walls of your arteries. Each time your heart beats, it pumps out blood into the arteries. Your blood pressure is highest when your heart beats, pumping the blood. This is called systolic pressure. When your heart is at rest, between beats, your blood pressure falls. This is the diastolic pressure. Your blood pressure reading uses these two numbers. Usually they're written one above or before the other, such as 120/80. If your blood pressure reading is 90/60 or lower, you have low blood pressure.
Some people have low blood pressure all the time. They have no symptoms and their low readings are normal for them. In other people, blood pressure drops below normal because of a medical condition or certain medicines. Some people may have symptoms of low blood pressure when standing up too quickly. Low blood pressure is a problem only if it causes dizziness, fainting or in extreme cases, shock.
NIH: National Heart, Lung, and Blood Institute
Convulex Hypotension Reviews
|Thu, 18 Aug 2011|
my 1 year old girl drinks 3ml Convulex 3x/day. all of a sudden her right side nose will just bleed, not much. it happens when she gets really angry or when she sleeps or cry herself out. just 1 stream that you see and it doesn't even come totally out, its just a little bit. can this be due to the Convulex? i took her to pediatrician and he said its just a nose bleed, but i'm not so certain.